# SDR IPXA11564620

- Difficulty date: January 24, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CHAFE ON LT WING NR3 SLAT AT LOWER SURFACE OF T/E WEDGE 31" FROM OTBD EDGE.  REPAIRED SLAT NR3 T/E WEDGE IAW SRM 51-70-10.
